# SDR 4VAA20240123001

- Difficulty date: January 23, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N25UE
- Make and model: Saab 2000SAAB
- Aircraft serial: 055
- Aircraft time: 31,532 hours, 36,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2131
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHT POWER SUPPLY , 13LN, FAILED THE EMERGENCY LIGHT TEST. MAINTENANCE REPLACED THE POWER SUPPLY. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
